Good cough and cold. Reviews June, 2021, page 8

Coughing Ease - 100% Natural Cough Essential Oil Blend. Relief for Cough & Cold, Wheezing, Bronchitis, Breath, RSV, by Wonder Healing (30 ml (1 oz))

Search only Wonder healing brand name

Coughing Ease - 100% Natural Cough Essential Oil Blend. Relief for Cough & Cold, Wheezing, Bronchitis, Breath, RSV, by Wonder Healing (30 ml (1 oz))

Current price: 16.95 USD


Order at Amazon


  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day

More Info

Children's Tylenol Cold, Cough, And Sore Throat Medicine, Bubblegum, 4 Fl. Oz

Search only Tylenol brand name

Children's Tylenol Cold, Cough, And Sore Throat Medicine, Bubblegum, 4 Fl. Oz

Current price:


Order at Amazon


Height: 5.13 Inches

Length: 1.97 Inches

Width: 1.97 Inches

  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Temporarily reduces fever
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine

More Info

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, 12 fl oz, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache,Cough and Reduces Fever

Search only Mucinex brand name

Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, 12 fl oz, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Headache,Cough and Reduces Fever

Current price: 10.29 USD

Saving: $11.32 (52%)


Order at Amazon


Height: 5.77 Inches

Length: 1.44 Inches

Width: 5.01 Inches

Weight: 0.75 Pounds

  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Temporarily reduces fever
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex

More Info

Children's Robitussin Honey Cough & Chest Congestion, Day/Night Value Pack 2-4 Fl. Oz. Bottles, 8 Fluid Ounce

Search only Robitussin brand name

Children's Robitussin Honey Cough & Chest Congestion, Day/Night Value Pack 2-4 Fl. Oz. Bottles, 8 Fluid Ounce

Current price: 11.04 USD

Saving: $0.95 (8%)


Order at Amazon


Height: 5.13 Inches

Length: 2.13 Inches

Width: 4.13 Inches

Weight: 0.3 Pounds

  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Temporarily reduces fever
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • Children's Robitussin and Honey; A Natural Fit
  • Certified gluten-free, contains no artificial colors, tastes great
  • Multi-symptom formula with the active ingredients Dextromethorphan HBr to help control the urge to cough, and Guaifenesin to relieve chest congestion
  • 19.2% of every dose contains real, grade A, True Source Certified Honey
  • Real honey, plus the proven cough relief parents count on

More Info

Coricidin HBP Nighttime Multi-Symptom Cold Cherry -- 12 fl oz by Coricidin

Search only Coricidin brand name

Coricidin HBP Nighttime Multi-Symptom Cold Cherry -- 12 fl oz by Coricidin

Current price: 10.7 USD


Order at Amazon


  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Temporarily reduces fever
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • Children's Robitussin and Honey; A Natural Fit
  • Certified gluten-free, contains no artificial colors, tastes great
  • Multi-symptom formula with the active ingredients Dextromethorphan HBr to help control the urge to cough, and Guaifenesin to relieve chest congestion
  • 19.2% of every dose contains real, grade A, True Source Certified Honey
  • Real honey, plus the proven cough relief parents count on
  • Comes in Liquid form
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "

More Info

Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max & Nighttime Cough DM Max (2 bottles of 4 fl. oz.), Cough Suppressant, Expectorant (Day) & Cough Suppressant, Antihistamine (Night)

Search only Robitussin brand name

Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max & Nighttime Cough DM Max (2 bottles of 4 fl. oz.), Cough Suppressant, Expectorant (Day) & Cough Suppressant, Antihistamine (Night)

Current price: 9.8 USD

Saving: $3.19 (25%)


Order at Amazon


Height: 5 Inches

Length: 2 Inches

Width: 4 Inches

Weight: 8 ounces

  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Temporarily reduces fever
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • Children's Robitussin and Honey; A Natural Fit
  • Certified gluten-free, contains no artificial colors, tastes great
  • Multi-symptom formula with the active ingredients Dextromethorphan HBr to help control the urge to cough, and Guaifenesin to relieve chest congestion
  • 19.2% of every dose contains real, grade A, True Source Certified Honey
  • Real honey, plus the proven cough relief parents count on
  • Comes in Liquid form
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Suitable for adults and children 12 years and over
  • Formulated with fresh berry or blue raspberry flavors with strong soothing action and fast, effective cough relief
  • Robitussin Nighttime Cough DM Max controls cough and relieves runny nose and sneezing so you can sleep
  • Non-drowsy Robitussin Cough + Chest Congestion DM Max liquid cold medicine temporarily relieves cough and chest congestion
  • Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max & Nighttime Cough DM Max, two 4 fl. oz. bottles

More Info

Vicks NyQuil SEVERE Cough, Cold and Flu, Berry Flavor, 12 Fl oz - Sore Throat, Fever, and Congestion Nighttime Relief

Search only Vicks brand name

Vicks NyQuil SEVERE Cough, Cold and Flu, Berry Flavor, 12 Fl oz - Sore Throat, Fever, and Congestion Nighttime Relief

Current price: 8.98 USD

Saving: $0.96 (10%)


Order at Amazon


Height: 6.9 Inches

Length: 2.7 Inches

Width: 2.6 Inches

Weight: 0.78 Pounds

  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Temporarily reduces fever
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • Children's Robitussin and Honey; A Natural Fit
  • Certified gluten-free, contains no artificial colors, tastes great
  • Multi-symptom formula with the active ingredients Dextromethorphan HBr to help control the urge to cough, and Guaifenesin to relieve chest congestion
  • 19.2% of every dose contains real, grade A, True Source Certified Honey
  • Real honey, plus the proven cough relief parents count on
  • Comes in Liquid form
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Suitable for adults and children 12 years and over
  • Formulated with fresh berry or blue raspberry flavors with strong soothing action and fast, effective cough relief
  • Robitussin Nighttime Cough DM Max controls cough and relieves runny nose and sneezing so you can sleep
  • Non-drowsy Robitussin Cough + Chest Congestion DM Max liquid cold medicine temporarily relieves cough and chest congestion
  • Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max & Nighttime Cough DM Max, two 4 fl. oz. bottles
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing

More Info

Nature's Way Umcka ColdCare Kids Cherry Syrup, For Cough | Congestion | Sore Throat, Clinically Proven, 4 FL Ounce (Packaging May Vary)

Search only Nature's Way brand name

Nature's Way Umcka ColdCare Kids Cherry Syrup, For Cough | Congestion | Sore Throat, Clinically Proven, 4 FL Ounce (Packaging May Vary)

Current price: 5.07 USD

Saving: $6.92 (58%)


Order at Amazon


Height: 5 Inches

Length: 2.19 Inches

Width: 2 Inches

Weight: 0.2 Pounds

  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Temporarily reduces fever
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • Children's Robitussin and Honey; A Natural Fit
  • Certified gluten-free, contains no artificial colors, tastes great
  • Multi-symptom formula with the active ingredients Dextromethorphan HBr to help control the urge to cough, and Guaifenesin to relieve chest congestion
  • 19.2% of every dose contains real, grade A, True Source Certified Honey
  • Real honey, plus the proven cough relief parents count on
  • Comes in Liquid form
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Suitable for adults and children 12 years and over
  • Formulated with fresh berry or blue raspberry flavors with strong soothing action and fast, effective cough relief
  • Robitussin Nighttime Cough DM Max controls cough and relieves runny nose and sneezing so you can sleep
  • Non-drowsy Robitussin Cough + Chest Congestion DM Max liquid cold medicine temporarily relieves cough and chest congestion
  • Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max & Nighttime Cough DM Max, two 4 fl. oz. bottles
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • TRADITIONAL ROOTS: Umcka is made from Pelargonium sidoides rootsand originates from traditional South African medicine
  • GREAT TASTING: Cherry flavored. Quickly absorbed soothing syrup. Non- drowsy, suitable for children
  • WORKS DIFFERENTLY: Umcka does more than just relieve common cold symptoms - it actually speeds your recovery time
  • CLINICALLY PROVEN: Umcka (Pelargonium Sidoides 1x) is proven effective in clinical studies for alleviating common colds plus nasal, throat and bronchial irritations
  • SHORTENS DURATION AND REDUCES SEVERITY: of cough, congestion, sore throat,nasal and bronchial irritations

More Info

Dimetapp DM Cold & Cough Elixir, 4 Fl.Oz

Search only Dimetapp brand name

Dimetapp DM Cold & Cough Elixir, 4 Fl.Oz

Current price: 6.95 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 59 ounces

  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Temporarily reduces fever
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • Children's Robitussin and Honey; A Natural Fit
  • Certified gluten-free, contains no artificial colors, tastes great
  • Multi-symptom formula with the active ingredients Dextromethorphan HBr to help control the urge to cough, and Guaifenesin to relieve chest congestion
  • 19.2% of every dose contains real, grade A, True Source Certified Honey
  • Real honey, plus the proven cough relief parents count on
  • Comes in Liquid form
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Suitable for adults and children 12 years and over
  • Formulated with fresh berry or blue raspberry flavors with strong soothing action and fast, effective cough relief
  • Robitussin Nighttime Cough DM Max controls cough and relieves runny nose and sneezing so you can sleep
  • Non-drowsy Robitussin Cough + Chest Congestion DM Max liquid cold medicine temporarily relieves cough and chest congestion
  • Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max & Nighttime Cough DM Max, two 4 fl. oz. bottles
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • TRADITIONAL ROOTS: Umcka is made from Pelargonium sidoides rootsand originates from traditional South African medicine
  • GREAT TASTING: Cherry flavored. Quickly absorbed soothing syrup. Non- drowsy, suitable for children
  • WORKS DIFFERENTLY: Umcka does more than just relieve common cold symptoms - it actually speeds your recovery time
  • CLINICALLY PROVEN: Umcka (Pelargonium Sidoides 1x) is proven effective in clinical studies for alleviating common colds plus nasal, throat and bronchial irritations
  • SHORTENS DURATION AND REDUCES SEVERITY: of cough, congestion, sore throat,nasal and bronchial irritations
  • Dimetapp Dm C&C Elx (New) Size 4z

More Info

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz

Search only Tylenol brand name

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz

Current price: 11.83 USD


Order at Amazon


Height: 5.313 Inches

Length: 6.063 Inches

Width: 2.063 Inches

  • LIMITED TIME OFFER – If you order now, we’re offering you our 1-year customer satisfaction warranty. If you don’t love it, we’ll offer to send you a replacement or give you a full refund. 100% MONEY BACK!!! No questions asked! WE STAND OUR PEODUCTS!! Compare with similar
  • EASY TO USE- comes in a amber glass bottle with a European dropper that allows 1 drop at a time to come out of the bottle, without spilling, The oil could be rubbed onto the chest or a saran wrap can be immersed into the oil and applied directly onto the chest. STEAM INHALATION-The oil can be put into the vaporizer and used for steam inhalation and the lungs
  • PURE ESSENTIAL OILS-It is a blend of essential oils such as lavender oil, eucalyptus oil peppermint oil. And much more, All our oils are 100% Pure, Natural, with no chemicals added, Non-additives, Non-fillers, Non-synthetics, GMO-free. Best for Aromatherapy & Scents.
  • WONDER HEALING COUGH OIL- Wonder Healing Cough oil is a blend of essential oils that give relief for cold & coughing, wheezing, and keep you healthy enough to have a productive day
  • Ibuprofen-, alcohol-, and aspirin-free formula
  • Each 5-milliliter dose contains 160 milligrams of acetaminophen and 5 milligrams of dextromethorphan HBr
  • Temporarily reduces fever
  • Temporarily relieves cold and flu symptoms, including minor aches and pains, headache, sore throat, and cough
  • 4-fluid ounce bottle of children’s cold, cough, and sore throat medicine
  • TRUST MUCINEX: Mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • FAST ACTING LIQUID: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours
  • NIGHT TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine
  • DAY TIME ACTIVE INGREDIENTS per 20 mL: Acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus
  • NIGHT TIME SYMPTOMS TREATED: Maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat
  • DAY TIME SYMPTOMS TREATED: Maximum strength day time cold and flu non-drowsy liquid relieves cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, fever, body pain & headache and sore throat
  • MUCINEX FAST-MAX: Maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex
  • Children's Robitussin and Honey; A Natural Fit
  • Certified gluten-free, contains no artificial colors, tastes great
  • Multi-symptom formula with the active ingredients Dextromethorphan HBr to help control the urge to cough, and Guaifenesin to relieve chest congestion
  • 19.2% of every dose contains real, grade A, True Source Certified Honey
  • Real honey, plus the proven cough relief parents count on
  • Comes in Liquid form
  • Decongestant free
  • "Relieves sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache "
  • "Provides fast, powerful cold symptom relief for people with high blood pressure "
  • "The #1 brand that gives powerful cold symptom relief without raising your blood pressure. *Based on unit sales. "
  • Suitable for adults and children 12 years and over
  • Formulated with fresh berry or blue raspberry flavors with strong soothing action and fast, effective cough relief
  • Robitussin Nighttime Cough DM Max controls cough and relieves runny nose and sneezing so you can sleep
  • Non-drowsy Robitussin Cough + Chest Congestion DM Max liquid cold medicine temporarily relieves cough and chest congestion
  • Robitussin Adult Maximum Strength Cough + Chest Congestion DM Max & Nighttime Cough DM Max, two 4 fl. oz. bottles
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • MULTI-SYMPTOM RELIEF. NyQuil SEVERE Cold & Flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure
  • FROM THE WORLD’S #1 SELLING COUGH & COLD BRAND. Vicks NyQuil SEVERE helps dry up your nasal passages to relieve your runny nose
  • MAXIMUM SYMPTOM-FIGHTING INGREDIENTS to relieve your worst cold & flu symptoms, among OTC cold & flu medicines
  • MAX STRENGTH NIGHTTIME RELIEF. NyQuil SEVERE Cold & Flu Liquid temporarily relieves common cold & flu symptoms, including cough due to minor throat & bronchial irritation, sore throat, headache, minor aches & pains, fever, runny nose & sneezing
  • TRADITIONAL ROOTS: Umcka is made from Pelargonium sidoides rootsand originates from traditional South African medicine
  • GREAT TASTING: Cherry flavored. Quickly absorbed soothing syrup. Non- drowsy, suitable for children
  • WORKS DIFFERENTLY: Umcka does more than just relieve common cold symptoms - it actually speeds your recovery time
  • CLINICALLY PROVEN: Umcka (Pelargonium Sidoides 1x) is proven effective in clinical studies for alleviating common colds plus nasal, throat and bronchial irritations
  • SHORTENS DURATION AND REDUCES SEVERITY: of cough, congestion, sore throat,nasal and bronchial irritations
  • Dimetapp Dm C&C Elx (New) Size 4z
  • Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults
  • Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant. The nighttime formula also contains doxylamine succinate, an antihistamine
  • The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & chest congestion, head & body aches & sore throat. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs
  • The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor.
  • Value pack of Tylenol Cold + Flu + Cough Severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine

More Info

1    2    3    4    5    6    7    8    9    10